# SDR DALA2023022401394

- Difficulty date: February 21, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N952DJ
- Make and model: Boeing 737-9
- Aircraft serial: 38741
- Aircraft time: 23,084 hours, 11,344 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Channel
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2639288) DURING INSPECTION FOUND CORROSION ON ZEE CHANNEL; STA 947, RH STR 25, WL150. CORROSION NO ZEE CHANNEL STA 947, R/H STR 25 WL 150 CHECKS OUT OF LIMITS IAW B737 SRM 53-00-53-1A-2 TABLE 101 PARA 4A DETAIL D FIG 103, REMOVED AND REPLACED ZEE CHANNEL STA 837 TO STA 947 RBL 20 IAW B737 SRM 51-40-02, B737 SRM 53-20-53-01 PROCEDURE 2, SRM 53-00-53-2R PROCEDURE 5, B737 AMM 51-21-41-370-801, B737 AMM 51-21-72-370-804.
